# SDR UPS97523974

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Computer
- Part number: 6226540111
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE-N/A, LT ENG IFSD DUE TO OIL PRESS LOW.  *S/D*  REMOVED AND REPLACED LEFT EICAS COMPUTER PER MM 31-41-02 (P/N 622-6540-111) (S/N  1350) OFF, (S/N 3342) ON.  OPS CHECK GOOD, BITE CHECKS GOOD.
